What’s in Advil® Migraine?
The active ingredient is solubilized ibuprofen equal to 200 mg ibuprofen (NSAID)* (present as the free acid and potassium salt.) Since it’s solubilized, the pain reliever is in liquid form so it’s absorbed more quickly by your body.
*nonsteroidal anti-inflammatory drug
Can Advil® be taken with other OTC medications, e.g. other analgesics, antibiotics, cold remedies, etc.?
Advil® should not be taken with any other product containing ibuprofen, naproxen, acetaminophen or aspirin. If you’re not sure if it will interfere with your other medications, consult your physician first.
Will this product interact with my prescription medication?
Discuss using Advil® or any pain reliever with your doctor or pharmacist if you have any condition that requires your taking a prescription medication.
I am allergic to gluten. Is it all right for me to take this product?
Advil® Liqui-Gels®, Advil® Migraine and Advil® PM Liqui-Gels® all contain a wheat derivative, and are not gluten-free.
Check with your doctor if you have any concerns about taking this product.